# SDR CA130404004

- Difficulty date: March 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,273 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hydraulic Pump
- Part time: 38,725 hours
- Component: Hydraulic Pump
- Component part number: 570347
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEFECT-1102548 NR 1 ENGINE DRIVEN HYD LIGHT ON CONFIRMED THAT THE NR 1 HYD PRESSURE WAS GOOD EVEN WITH SPU`S SELECTED OFF.  PRESSURE WAS GOOD.  DEFERRED THE CAUTION LIGHT. ONCE AIRBORNE FLT CREW REPORTS THAT THEY HAD NO NR 1 SYS PRESSURE AND THEY WERE RETURNING.  CONFIRMED NOT JUST A GAUGE PROBLEM AND CAUTION LIGHT PROBLEM DUE TO NUMEROUS CAUTION LIGHTS ASSOCIATED TO LOSS OF NR 1 MAIN PRESSURE. ENG HYD PUMP CAUTION LIGHT, RESOLVED ON W/O: 374396, TASKCARD: NR-00001, NR 1 ENGINE DRIVEN HYDRAULIC PUMP REMOVED AND INSPECTED. PUMP DRIVE SHAFT FOUND SHEARED.
